# SDR SWAA2020110420112

- Difficulty date: October 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND R2 DOOR INNER CORD FROM STA 947.5 TO STA 986.5 RBL 45 & WL 208.1.  REMOVED CORRODED R2 DOOR INNER CORD AND INSTALLED NEW INNER CARD FROM STA 887 TO STA 1010, PER REF SRM 51-40-02 AND DRAWING NR 147A8501.
